# SDR COMA0160833

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 814 hours, 692 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 769
- Condition: Malfunctioned
- Location: Avionics
- Part time: 831 hours, 709 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #5453.  FLAPS FAILED AT 30 DEGREES DURING DESCENT.REPLACED THE FECU.
